Generic profit singularities in time averaged optimization for phase transitions in polydynamical systems

Davydov AA, Mena-Matos H, & Moreira CS (2015). Generic profit singularities in time averaged optimization for phase transitions in polydynamical systems. Journal of Mathematical Analysis and Applications 424 (1): 704-726. DOI:10.1016/j.jmaa.2014.11.039.

Full text not available from this repository.

Abstract

We consider the optimization problem that consists in maximizing the time averaged profit for a motion of a smooth polydynamical system on the circle in the presence of a smooth profit density. When the problem depends on a k-dimensional parameter the optimal averaged profit is a function of the parameter. It is known that an optimal motion can always be selected among stationary strategies and a special type of periodic cyclic motions called "level cycles". We present the classification of all generic singularities of the optimal averaged profit when k <= 2 for phase transitions between these two optimal strategies.

Item Type: Article
Uncontrolled Keywords: Singularities; Averaged optimization; Control systems
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Journal of Mathematical Analysis and Applications; 424(1):704-726 (1 April 2015) (Published online 24 November 2014)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:53
Last Modified: 25 Feb 2016 13:41
URI: http://pure.iiasa.ac.at/11536

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313